# SDR CA001103006

- Difficulty date: October 26, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Mtsbsi MU2B35
- Aircraft time: 11,371 hours
- Engine: Garrtt TPE3316252M
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Part number: 21EN96
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH FOR LDG AT PRINCE GEORGE, BC, CREW SELECTED GEAR DOWN & FWD GEAR DOORS OPENED ABOUT 1/2 WAY THEN STOPPED. CREW OPENED LDG GEAR CONTOL CCT BREAKER, THEN CLOSED IT AGAIN & GEAR COMPLETED ITS CYCLE NORMALLY. INVEST. REVEALED THAT DOOR OPEN LIMIT CCT PATH (WIRE 4-20 TO 5-20, NORMALLY CLOSED CCT) IN GEAR DOOR LIMIT SWITCH, P/N 21EN9-6, HAD HIGH RESISTANCE CONNECTION, WITH LOAD ON CCT. PASSED CURRENT APPLIED INSUFFICIENT VOLTAGE TO DOOR OPEN RELAY TO OPERATE IT. TAPPING SWITCH VARIED RESISTANCE&ALLOWED SWITCH TO OPERATE  RELAY. WHEN CREW OPENED CCT BREAKER & RE-CLOSED IT, IN RUSH CURRENT ALLOWED SWITCH TO COMPLETE CCT LONG ENOUGH TO LOWER GEAR
